Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Republished
An Analytic Proof of Bugeaud-Mignotte Theorem

Jamel Ghanouchi

Asian Journal of Mathematics & Statistics, 2010, 3(3), 155-160.

Abstract

Not

ASCI-ID: 6-45

Cited References Fulltext

Related Articles


On the Kernel Estimation of the Conditional Mode

Asian Journal of Mathematics & Statistics, 2010, 3(3), 147-154.

An Approximate Likelihood Ratio Method for Testing Equality of Two Dependent Proportions

Asian Journal of Mathematics & Statistics, 2010, 3(3), 161-165.

Conditional Dependence of Trivariate Generalized Pareto Distributions

Asian Journal of Mathematics & Statistics, 2010, 3(3), 166-178.

On the Comparative Performance of Pure Vector Autoregressive-Moving Average and Vector Bilinear Autoregressive-Moving Average Time Series Models

Asian Journal of Mathematics & Statistics, 2010, 3(3), 179-186.

Formulation of the Mixed-Integer Goal Programming Model for Flour Producing Companies

Asian Journal of Mathematics & Statistics, 2010, 3(3), 201-210.

Modelling the Dependence of Parametric Bivariate Extreme Value Copulas

Asian Journal of Mathematics & Statistics, 2010, 3(3), 187-200.

On the Selection of Models in Nonlinear Regression*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 254-266.

Detecting Non-linearity Using Squares of Time Series Data*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 296-302.

Bilinear Autoregressive Vector Models and Their Application to Estimation of Revenue Series*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 303-309.

Single Ordinal Correspondence Analysis with External Information*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 287-295.

Understanding Estimators of Linear Regression Model with AR(1) Error Which are Correlated with Exponential Regressor*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 267-276.

Strong Law of Large Numbers for Nonlinear Semi-Markov Reward Processes*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 310-315.

Pseudo-Additive (Mixed) Fourier Series Model of Time Series*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 316-321.

Accommodation of Outliers in Time Series Data: An Alternative Method*

Asian Journal of Mathematics & Statistics, 2010, 3(4), 277-286.

Mathematical Model for Moving Bottlenecks in Road Traffic

Asian Journal of Mathematics & Statistics, 2011, 4(2), 108-108.

Research Highlights

Asian Journal of Mathematics & Statistics, 2010, 3(1), 40-51.